# SDR MALA110083

- Difficulty date: April 4, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 8,699 hours, 5,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE CHECK, PASSENGER DOOR AFT DRAG ANGLE CRACKED IN RADIUS.  REPAIRED PAX DOOR AFT DRAG ANGLE BY REMOVING DAMAGED SECTION AND SPLICING IN A NEW PIECE IAW REO670-52-11-072, 601R31772-5S.
